# SDR GTIA2022091536662

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 56,790 hours, 25,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER /CREW DOOR R'1' ASSIST BOTTLE NEEDS SERVICING. -SERVICED PASSENGER /CREW DOOR R '1'  TO THE REQUIRED PSI IAW AMM 52-10-00.
